# SDR MALA110235

- Difficulty date: September 19, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 8,994 hours, 5,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 71856
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON CEILING PANEL AT OVERWING EXIT FWD SIDE IS INOP.  REMOVED EPSU BATTERY PACK, PN 2013-1A, SN 71856 IAW AMM 33-51-17-000-801 STEP 4 A(1-2).  INSTALLED EPSU BATTERY PACK PN 2013-1A, SN 97654 IAW AMM 33-51-17-400-801, STEP 4A (1-4) TAG AA4474, PN 2013-1A.
